# SDR GLBA96197

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPI - GEAR FAILED TO RETRACT.  MAINTENANCE CYCLED GEAR 20 TIMES WITHOUT DUPLICATION.  WIRING INSPECTION AND FUNCTION CHECK REVEALED NO DISCREPANCIES.  (M)
